# SDR SWAA2014081130731

- Difficulty date: July 21, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 56,473 hours, 44,803 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Fitting
- Part number: 1645B
- Condition: Loose
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NLG DOOR CONTROL ROD TRUNNION FITTING LOOSE.  SECURED FITTING IAW CMM.
